# SDR CA120329011

- Difficulty date: March 27, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airtrc AT802A
- Aircraft time: 365 hours
- Engine: Pwc PT6A67AG
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Gusset
- Part number: SK26910
- Condition: Cracked
- Part time: 365 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) CRACK FOUND IN RT AREA OF SL 71 REV D AREA C, HOWEVER THIS IS THE UPDATED FRAME CLUSTER.  CRACK WAS ON THE WELD WHERE THE FINGER GUSSET ATTACHED TO THE LOWER FUSELAGE TUBE IS WELDED TO THE AFT FLOAT FITTING ATTACH PLATE.
